# SDR HALA2011120100558

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 76,562 hours, 32,748 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER ENGINE START, EICAS STATUS PAGE RT OIL FILTER.  INSPECTED NR 2 ENGINE CHIP DETECTOR, NO DEFECTS.  R & R RT ENGINE OIL FILTER ELEMENT, LEAK CHECKED NORMAL IAW AMM 79-21-04, OK FOR CONT SERVICE.
